# SDR SWAA093846

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 43,093 hours, 35,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430130
- Part serial: 2288
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
